# SDR USAA2011122700009

- Difficulty date: December 21, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 50,998 hours, 7,159 cycles
- System (JASC): 2565 · Escape Slide
- Part: Aspirator
- Condition: Damaged
- Location: Evac Slide
- Component: Slide, Bfgoodrich
- Component part number: 7A1509119
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - DURING SCHEDULED DEPLOYMENT THE DOOR SLIDE AT DOOR 3R IT WAS NOTED THAT THE SLIDE DEFLATED WITHIN 30 SECONDS OF DEPLOYMENT.  UPON INSPECTION OF THE SLIDE ASSEMBLY IT WAS DISCOVERED THAT THE ASPIRATOR WAS DAMAGED, CAUSING THE DEFLATION.  ADVISED THE RELIABILITY GROUP OF SLIDE FAILURE, ISSUED NEW TASK CARD # 33L20025001 TO PERFORM JOB AGAIN.
